About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 391973, 8 pages
http://dx.doi.org/10.1155/2013/391973
Research Article

Existence of Nonoscillatory Solutions for System of Higher-Order Neutral Differential Equations with Distributed Deviating Arguments

1Institute of Applied Mechanics and Biomedical Engineering, Taiyuan University of Technology, Taiyuan, Shanxi 030024, China
2College of Mathematics and Computer Sciences, Shanxi Datong University, Datong, Shanxi 037009, China
3School of Mathematical Sciences, Shanxi University, Taiyuan, Shanxi 030006, China

Received 25 July 2013; Accepted 17 October 2013

Academic Editor: Garyfalos Papaschinopoulos

Copyright © 2013 Youjun Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper, we consider the existence of nonoscillatory solutions for system of variable coefficients higher-order neutral differential equations with distributed deviating arguments. We use the Banach contraction principle to obtain new sufficient conditions for the existence of nonoscillatory solutions.